Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Multiplier ideals, $V$-filtration, and spectrum

Authors: Nero Budur and Morihiko Saito
Journal: J. Algebraic Geom. 14 (2005), 269-282
Published electronically: December 9, 2004
MathSciNet review: 2123230
Full-text PDF

Abstract | References | Additional Information

Abstract: For an effective divisor on a smooth algebraic variety or a complex manifold, we show that the associated multiplier ideals coincide essentially with the filtration induced by the filtration $V$constructed by B. Malgrange and M. Kashiwara. This implies another proof of a theorem of L. Ein, R. Lazarsfeld, K.E. Smith, and D. Varolin that any jumping coefficient in the interval $(0,1]$ is a root of the Bernstein-Sato polynomial up to sign. We also give a refinement (using mixed Hodge modules) of the formula for the coefficients of the spectrum for exponents not greater than one or greater than the dimension of the variety minus one.

References [Enhancements On Off] (What's this?)

Additional Information

Nero Budur
Affiliation: Department of Mathematics, University of Illinois at Chicago, 851 South Morgan Street (M/C 249), Chicago, Illinois 60607-7045
Address at time of publication: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218

Morihiko Saito
Affiliation: RIMS Kyoto University, Kyoto 606-8502 Japan

Received by editor(s): June 15, 2003
Published electronically: December 9, 2004

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
AMS Website